Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Heart beating funny, Seroquel?

Posted by Spriggy on April 21, 2005, at 11:24:17

In reply to Re: Heart beating funny, Seroquel? D minor, posted by Phillipa on April 20, 2005, at 22:33:11

I read the package insert (which I don't recommend reading if you are taking this med.. LOL), anyway, it does mention tachardia as a side effect.

Of course, there are about 2,796 other side effects listed as well so who knows?

Just be careful if you grow a third a foot.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:487236
URL: http://www.dr-bob.org/babble/20050418/msgs/487450.html